Sublinear operators on radial rearrangement-invariant quasi-Banach function spaces

Research output: Contribution to journalArticles

Abstract

This paper establishes the boundedness of the disc multiplier, the spherical means, the Bochner–Riesz means, the rough singular integral operators, the universal maximal operator and the directional operators on the radial subspace of rearrangement-invariant quasi-Banach function spaces. Copyright © 2019 Akadémiai Kiadó, Budapest, Hungary.
Original languageEnglish
Pages (from-to)88-100
JournalActa Mathematica Hungarica
Volume160
Issue number1
Early online date25 Jun 2019
DOIs
Publication statusPublished - Feb 2020

Citation

Ho, K.-P. (2020). Sublinear operators on radial rearrangement-invariant quasi-Banach function spaces. Acta Mathematica Hungarica, 160(1), 88-100. doi: 10.1007/s10474-019-00950-5

Keywords

  • Radial function
  • Rearrangement-invariant
  • Quasi-Banach function spaces
  • Disc multiplier
  • Spherical mean
  • Bochner–Riesz mean
  • Universal maximal operator
  • Directional operator

Fingerprint Dive into the research topics of 'Sublinear operators on radial rearrangement-invariant quasi-Banach function spaces'. Together they form a unique fingerprint.